Show simple item record

dc.contributor.authorNieto, Juan J. ( )
dc.contributor.authorTisdell, Christopher ( Orcid Icon 0000-0002-3387-2505 )
dc.date.accessioned2021-08-13T19:57:37Z
dc.date.available2021-08-13T19:57:37Z
dc.date.issued2007-07-30
dc.identifier.citationNieto, J. J., & Tisdell, C. C. (2007). Existence and uniqueness of solutions to first-order systems of nonlinear impulsive boundary-value problems with sub-, super-linear or linear growth. Electronic Journal of Differential Equations, 2007(105), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14321
dc.description.abstractIn this work we present some new results concerning the existence and uniqueness of solutions to an impulsive first-order, nonlinear ordinary differential equation with "non-periodic" boundary conditions. These boundary conditions include, as a special case, so-called "anti-periodic" boundary conditions. Our methods to prove the existence and uniqueness of solutions involve new differential inequalities, the classical fixed-point theorem of Schaefer, and the Nonlinear Alternative. Our new results apply to systems of impulsive differential equations where the right-hand side of the equation may grow linearly, or sub- or super-linearly in its second argument.en_US
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectExistence and uniqueness of solutionsen_US
dc.subjectBoundary value problemsen_US
dc.subjectImpulsive equationsen_US
dc.subjectFixed-point theoryen_US
dc.subjectSystem of equationsen_US
dc.titleExistence and uniqueness of solutions to first-order systems of nonlinear impulsive boundary-value problems with sub-, super-linear or linear growthen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record